| Model Number |
CLV-S400 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer¿s allegation was confirmed.The evaluation uncovered the lg rod was stuck in the socket due to a deformed coil of the lg rod.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented.
Event or Problem Description
The customer reported to olympus during a laparoscope procedure, the light guide (lg) wire could not be pulled out on the visera 4k uhd xenon light source.There was no delay reported and the procedure was completed using a similar device.There were no reports of patient harm associated with this event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was confirmed the event occurred from a deformed light guide connector coil.The specific root cause of the deformed light guide connector coil could not be determined at this time.Olympus will continue to monitor field performance for this device.